American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[2] Franz W. Kamber and Philippe Tondeur. $G$-foliations and their characteristic classes. Bull. Amer. Math. Soc. 84 (1978) 1086-1124. MR 508449.
Abstract, references, and article information   
View Article: PDF

[3] Arunas Liulevicius. Homotopy rigidity of linear actions: characters tell all. Bull. Amer. Math. Soc. 84 (1978) 213-221. MR 475124.
Abstract, references, and article information   
View Article: PDF

[4] Daniel Baker. On a class of foliations and the evaluation of their characteristic classes. Bull. Amer. Math. Soc. 83 (1977) 394-396. MR 0438351.
Abstract, references, and article information   
View Article: PDF

[5] James L. Heitsch. Residues and characteristic classes of foliations. Bull. Amer. Math. Soc. 83 (1977) 397-399. MR 0438355.
Abstract, references, and article information   
View Article: PDF

[6] Czes Kosniowski. Generators of the unitary ${Z \mathord{\left/ {\vphantom {Z p}} \right. \kern-\nulldelimiterspace} p}$ bordism ring. Bull. Amer. Math. Soc. 82 (1976) 344-346. MR 0397753.
Abstract, references, and article information   
View Article: PDF

[7] Clint McCrory. Cobordism operations and singularities of maps. Bull. Amer. Math. Soc. 82 (1976) 281-283. MR 0415637.
Abstract, references, and article information   
View Article: PDF

[8] B. Kostant and D. Sullivan. The Euler characteristic of an affine space form is zero. Bull. Amer. Math. Soc. 81 (1975) 937-938. MR 0375341.
Abstract, references, and article information   
View Article: PDF

[9] Sylvain E. Cappell. Manifolds with fundamental group a generalized free product. I. Bull. Amer. Math. Soc. 80 (1974) 1193-1198. MR 0356091.
Abstract, references, and article information   
View Article: PDF

[10] Sylvain E. Cappell. Unitary nilpotent groups and Hermitian $K$-theory. I. Bull. Amer. Math. Soc. 80 (1974) 1117-1122. MR 0358815.
Abstract, references, and article information   
View Article: PDF

[11] Lowell E. Jones. Topological invariance of certain combinatorial characteristic classes. Bull. Amer. Math. Soc. 79 (1973) 981-983. MR 0346799.
Abstract, references, and article information   
View Article: PDF

[12] Lowell Jones. Combinatorial symmetries of the $m$-disc. I. Bull. Amer. Math. Soc. 79 (1973) 167-169. MR 0309104.
Abstract, references, and article information   
View Article: PDF

[13] Howard Osborn. Pontrjagin classes of PL sheaves. Bull. Amer. Math. Soc. 79 (1973) 119-121. MR 0442949.
Abstract, references, and article information   
View Article: PDF

[14] Lowell Edwin Jones. Three characteristic classes measuring the obstruction to ${\text{PL}}$ local unknotedness. Bull. Amer. Math. Soc. 78 (1972) 979-980. MR 0307248.
Abstract, references, and article information   
View Article: PDF

[15] Howard Osborn. ${\text{PL}}$ sheaves and their characteristic classes. Bull. Amer. Math. Soc. 78 (1972) 787-791. MR 0391113.
Abstract, references, and article information   
View Article: PDF

[16] Katsuo Kawakubo. Invariants for semifree $S^1$-actions. Bull. Amer. Math. Soc. 77 (1971) 987-991. MR 0292108.
Abstract, references, and article information   
View Article: PDF

[17] G. Brumfiel, I. Madsen and R. J. Milgram. ${\text{PL}}$ characteristic classes and cobordism. Bull. Amer. Math. Soc. 77 (1971) 1025-1030. MR 0288772.
Abstract, references, and article information   
View Article: PDF

[18] Howard Osborn. Function algebras and the de Rham theorem in ${\text{PL}}$. Bull. Amer. Math. Soc. 77 (1971) 386-391. MR 0276979.
Abstract, references, and article information   
View Article: PDF

[19] Paul F. Baum. Vector fields and Gauss-Bonnet. Bull. Amer. Math. Soc. 76 (1970) 1202-1211. MR 0266255.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia